# SDR CALA2014012790243

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 90,144 hours, 14,288 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM AT BS 920 LBL 33 IS FOUND GOUGED.  GOUGE FOUND OUT OF LIMITS. REMOVED DAMAGE & REPAIRED IAW SRM53-00-51 REPAIR 3 CAT A REPAIR.
